# SDR 2008UALA01884

- Difficulty date: April 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AT BS 1197 + 66 AT LBL 14 FRAME T-CAP IS CORRODED UNDER AND AROUND NUT PLATES. MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED T-CAP.
